# SDR YENA2023021400167

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 78,369 hours, 28,851 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON VERTICAL STRG FLOOR BEAM 3 ZONE 2. THE CRACK DIRECTION IS 12 O'CLOCK. REF AEROMAN NRC 2022-676209; REF: ARM W/O 2022 453/1 N/R 2022-676209 REPAIRED IAW EC NO. A23-034-01 AND EA 53-0635-22, REV 0 (COVER, PART 1 AND PART 2). PERMANENT REPAIR CAT A AND NO FURTHER INSP REQUIRED. TECH 8625412 INSP 8613913.
